# SDR TRBA2008027

- Difficulty date: March 8, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 16,922 hours, 19,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013000
- Part serial: 0979
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (FLOOR) AND EMERGENCY EXIT LIGHTS OVERHEAD DOORS CABIN TO COCKPIT AND MAIN ENTRY CONTINUOUSLY ON WONT RESET.  REPLACED EMERGENCY LIGHTS POWER SUPPLY 62WL PER JIC 33-51-21 AND FOUND WORKING PROPERLY.
